# SDR 99FDEA00390

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-08) ON 1176 CHORD, LBL 52-58, WL 208.  *S/D*  REPAIRED CORROSION IAW FEDEX SRM 53-10-8.  REPAIRED LAV SHEAR WEB IAW FEDEX SRM 51-40-2.
